# SDR MALA976530

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Sys
- Condition: Reqd Service
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT V1, RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATED THEN WENT OUT (APPROX. 1 SEC) ON CLIMB-OUT CHECKED OIL PRESSURE GAUGE VERIFIED IN YELLOW AREA (APPROX 10-20 PSI) DID NOT NOTICE ANY ENGINE SURGE OR ABNORMAL NOISES, BROUGHT POWER BACK TO 40 PERCENT TORQUE.  RETURNED FOR LANDING.  MAINTENANCE ADDED 3 QUARTS OF OIL.  OPS CHECK GOOD, RECHECK OIL LEVEL-GOOD.  NO LEAKS NOTED.
